# SDR AALA202205163596

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 9,230 hours, 2,613 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: ER9613P01
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO DFW DUE TO A YELLOW HYDRAULIC SYSTEM LOW PRESSURE ECAM AND THE LOSS OF THE YELLOW HYDRAULIC SYSTEM. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202205133596: MAINTENANCE FOUND THE #2 ENGINE HYDRAULIC PRESSURE LINE FROM THE PUMP TO THE PYLON LEAKING DUE TO WEAR AT A CLAMPED AREA AND REPLACED IT PER AMM 29-13-49. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED  ** (CLOSED)
